# SDR SWAA043083

- Difficulty date: October 23, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 37,999 hours, 33,447 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING NR 1 L/E SLAT SKIN CRACKED.  REPAIRED L/E SLAT SKIN PER EA.
